# SDR HEEA955837

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 3434 · Marker Beacon System
- Part: Receiver
- Part number: 066107800
- Condition: Inoperative
- Location: Cockpit Marker
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MARKER BEACON DAMAGED KA35A ASSEMBLY.  MARKER BEACON INOPERATIVE AND HAS CONSTANT TONE WITH NO SIGNAL APPLIED.
